Allegra (Fexofenadine) 120 mg Tablets

Price/Pill: $0.76
Generic Name: Fexofenadine
Manufacturer: Sanofi
Drug Class: Antihistamine

Allegra, fexofenadine,  can treat hay fever symptoms. It can also treat chronic skin hives and itching.

$35.00$69.00

Clear

Allegra (Fexofenadine) Drug Information

Allegra generic name:

Fexofenadine is the generic name for Allegra

What is Allegra medicine?

FEXOFENADINE is an antihistamine. This medicine is used to treat or prevent symptoms of allergies. It is also used to help reduce itchy skin rash and hives.

What should I tell my health care provider before I take this medication?

They need to know if you have any of these conditions:

  • kidney disease
  • an unusual or allergic reaction to fexofenadine, terfenadine, other medicines, foods, dyes, or preservatives
  • pregnant or trying to get pregnant
  • breast-feeding

Allegra drug interactions

Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor’s approval.

This medication may interfere with certain laboratory tests (including allergy skin testing), possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.

What may interact with this medicine?

  • antacids
  • erythromycin
  • grapefruit, apple, or orange juice
  • ketoconazole
  • magnesium-containing products

This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What should I watch for while using this medicine?

Visit your doctor or health care professional for regular checks on your health. Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse.

What Allegra is used for?

When you’re exposed to allergens, your immune system releases histamine to combat them. This causes allergy symptoms like sneezing, runny nose, itchy, watery eyes, or an itchy throat. Allegra contains a powerful, non-drowsy antihistamine that relieves symptoms, so you can get back to living your life.

Which is better Zyrtec or Allegra?

Allegra works within two hours and Zyrtec works within one hour. Several studies have found cetirizine (Zyrtec) to be more effective than fexofenadine (Allegra) at relieving symptoms of allergic rhinitis and urticaria, and it appears to have a longer duration of action.

What is the use of orally disintegrating tablets?

An orally disintegrating tablet or orally dissolving tablet (ODT) is a drug dosage form available for a limited range of over-the-counter (OTC) and prescription medications. ODTs differ from traditional tablets in that they are designed to be dissolved on the tongue rather than swallowed whole.

Is it safe to take Allegra daily?

May be given daily on a regular basis when allergens are most prevalent (such as during spring or summer). Fexofenadine is approved for use in children older than 6 months with chronic urticaria and those older than two years with seasonal allergic rhinitis. No dosage adjustment is required in liver disease.

Allegra side effects to FDA

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
  • breathing problems
  • chest pain
  • fast heartbeat
  • infection or fever

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • cough
  • drowsiness
  • dry or irritated nose, mouth, or throat
  • headache
  • menstrual changes
  • pain
  • stomach upset, nausea

This list may not describe all possible side effects.

Reporting Side Effects

When side effects do occur, you are encouraged to report them to FDA’s MedWatch, a program for reporting serious problems with human medical products including drugs.

Report at: FDA at 1-800-FDA-1088

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77degrees F). Protect from moisture. Throw away any unused medicine after the expiration date.

How quickly does Allegra work?

Allegra Allergy starts working one hour after taking the medication. What type of allergy symptoms does Allegra Allergy relieve? Allegra Allergy offers fast*, non-drowsy, 24-hour relief of allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy nose or throat. *Starts working in one hour.

Allegra 12 houres

Allegra Tablets start working in one hour to give you relief from your worst allergy symptoms, such as sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Each allergy pill provides 12 hours of relief; take up to two pills daily.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What time of day should I take Allegra?

Take the disintegrating tablet on an empty stomach, at least 1 hour before or 2 hours after a meal. Tell your doctor if your symptoms do not improve, or if they get worse after you start taking Allegra 24 Hour Allergy. Never use more than the recommended dose. Store at room temperature away from moisture and heat.

How long after Allegra can I drink fruit juices?

To avoid this interaction, wait at least 4 hours after drinking fruit juice before taking Allegra. Or, you can wait 2 hours after taking Allegra to drink fruit juice. Make sure you take Allegra tablets with water, not juice.

Does Allegra raise blood pressure?

For allergy sufferers with heart disease, medicines such as Allegra, Zyrtec, or Claritin should be safe. However, medicines containing decongestants — including Allegra-D, Zyrtec-D, and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.

Does Allegra make sleepy?

It’s usual to take fexofenadine once a day. Children sometimes take it twice a day. Fexofenadine is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy. Common side effects include headaches, feeling sleepy, dry mouth, feeling sick, and dizziness.

Does Allegra really work?

They found that once-daily doses of 120 mg or 180 mg of Allegra were superior to placebo in reducing total symptoms. In addition, the single dose was effective in relieving symptoms for the entire 24-hour period. They also found that Allegra and Zyrtec were comparable in relieving the symptoms of seasonal allergies.

Is it OK to take antihistamines every day?

Depending on your symptoms, you can take antihistamines: Every day, to help keep daily symptoms under control. Only when you have symptoms. Before being exposed to things that often cause your allergy symptoms, such as a pet or certain plants.

Is Allegra FDA approved?

FDA approves ALLEGRA® (fexofenadine hydrochloride) oral suspension for the treatment of seasonal allergy symptoms and chronic idiopathic urticaria.

Can you buy Allegra online?

Allegra is available with and without a prescription here in our online pharmacy

Can you buy Allegra over the counter?

Allegra and Claritin are over-the-counter (OTC) medications that can help relieve allergy symptoms. They’re both antihistamines, which work by blocking histamine from binding to H1 receptors.

About PharmaOffshore

For the last 17 years, PharmaOffshore has been one of the most trusted and low-cost online pharmacies in the world. We have built a reputation for providing high-quality medications that can be bought at an affordable price. Our reputation is built on a foundation of trust and loyalty.

We will send your order on weekdays, immediately after you place an order. The time it will take to reach you will depend on the destination.

 

Category: Tag: